Top answers from doctors based on your search:
Disclaimer

Gabapentin and nausea

A 27-year-old male asked:
Dr. Edward Kuhnley
44 years experience Child Psychiatry
Contact prescriber.: Hallucinations not common from gabapentin but need review as it may relate to condition for which you are prescribed gabapentin. Nausea may abate with ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 34-year-old male asked:
Dr. Cyma Khalily
34 years experience Psychiatry
YES!!: Always taper off a medication to avoid withdrawal symptoms. 3200mg is a significant dose and a reduction would have avoided these issues.
1
1 thank
Dr. Brian Le
Dr. Brian Le answered
16 years experience Pain Management
Don't!: Gabapentin is an anti-seizure medication and is used for nerve pain. At 3200mg/day, you are at higher dose for gabapentin. You need to be weaned off ... Read More
A 28-year-old female asked:
Dr. Sunil Hari
12 years experience Pain Management
Yes and no: Can cause nausea on empty stomach, but usually only at higher doses. You're taking a very very low dose. Gabapentin does not increase anxiety
1
1 thank
A 31-year-old female asked:
Dr. David Lipkin
51 years experience Internal Medicine
No: The capsules dissolve in the stomach to release their medication. The medication from an opened capsule arrives in the stomach without its capsule. T ... Read More
A member asked:
Dr. Joseph Weiner
41 years experience Psychiatry
See a doctor: There are so many possibilities. Please see a doctor for a diagnosis and treatment.
A 38-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Not recommended: there are at least 3 side effects between these 5 drugs. Ask your physician for medication adjustment and which drugs are most effective and have the ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Jana Tomsky Corvalan
26 years experience Family Medicine
Yes... : All medication you are taking may potentiate each others effect .Mainly sedation and drowsiness.,Definitely gradual titration under MD supervision is ... Read More
A 22-year-old female asked:
Dr. James Rotchford
40 years experience Addiction Medicine
Good Question: Most substances to be addictive must be shown to be associated with a Dopamine release in the brain's reward centers. I'm not aware of evidence for ... Read More
3
3 thanks
A 32-year-old female asked:
Dr. Brijesh Chandwani
10 years experience Pain Management
Anti-epileptic: Gabapentin or Neurontin (gabapentin) is a commonly used anti-epileptic medications. It is also used for chronic pain, headaches, and neuropathies.
8
8 thanks
A 35-year-old member asked:
Dr. Johnnie Alston
14 years experience Podiatry
Nerves: It is an anti seizure medication commonly used for neuropathy.
8
8 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month